# SDR CA150107008

- Difficulty date: December 18, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Bombdr BD7001A10
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Valve
- Condition: Malfunctioned
- Location: Anti Ice System
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) HIGH PRESSURE VALVE (HPV) CLOSURE AND OPERATION OF THE WAI SYSTEM TO RUN ON LOW PRESSURE (LP) BLEED.
